# SDR DL76L081738

- Difficulty date: December 15, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 53,602 hours, 7,870 cycles
- Engine time: 66,211 hours, 12,191 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION WHEN TRYING TO START LEFT ENGINE.  L ENG STARTER EICAS MSG.  FOUND STARTER BAD.  STARTER NIS ATL.  INSTALLED ROBBED STARTER FROM A/C 171 PER AMM.  STARTER CHECKS GOOD.  MFG P/N 774860A4.
